# SDR 2006UALA02129

- Difficulty date: November 1, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 54,278 hours, 20,258 cycles
- Engine: Pwa PW2037
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

NOSE WHEEL VIBRATES DURING TAXI, TAKEOFF AND LANDING.  PULLING DUE TO RUDDER BEING IMPROPERLY RIGGED. RUDDER RIGGED AS PER SPECIFICATION.  RUDDER NOW NEUTRAL. NO PAST RECORDS OF NOSE WHEEL PULLING.
